# SDR DALA2017041303138

- Difficulty date: April 12, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 40,822 hours, 25,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FLOOR SUPPORT, STA 984 RBL 54.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-30-05 AND DWG 9915527.
